Scared to leave bedroom.
« on: May 24, 2017, 11:20:03 am »
Today is my 14 year wedding anniversary I can’t even leave my bedroom because I am scared everything including my wife and daughter. This makes absolutely no sense and it really bothers me. I have an appointment with a therapist this morning and I don’t think I can even make it out of the bed. I’m trembling in complete fear. I know people say they get this but I really think that I’m permanently damaged. How the hell can I be scared of my own wife and daughter? What the f*** is wrong with me? Today is the 6th day in a row with no sleep and spent 3 hours last night suffering an anxiety attack so bad that I was convinced I was going to die it felt the blood leave my limbs and my head was popping out of my chest. I know people say things get better but I really don’t know if I could hold on any longer. I really wonder why I can’t just fall asleep and not wake up so I could be put out of this misery
Looking for some advice New Here
« on: April 26, 2017, 09:31:37 pm »
Hey guys, I’ve been taking .25 of Xanax for 1 month now. I want to taper off. My doctor thinks I will be fine just stopping cold turkey but I don’t feel ok with that. I began tapering last week taking 3/4 of a .25 by breaking it up into 4 peices. Did that seven days. Now taking 1/2 of .25 plan to do this for 7 days. Then take only 1/4 of .25 for a week then stop. Could someone tell me is this a good taper plan? I have heard some scary stories of tapering that makes me nervous. Let me know any advice please guys. Thank you!
Acne breakouts during rapid taper
« on: April 03, 2017, 12:42:59 pm »
I’m 2 months in on a forced rapid taper of valium & have 2 more months to go before I hit 0. I have suffered from acne since I was about 13 years old~it started out as cystic acne & has unfortunately left a lot of scarring. It continued throughout my 20’s then started clearing up when I was about 32. Before I started my taper I was having some hormonal issues & my acne resurfaced~but this time as mainly very oily skin, blackheads, & a smattering of pimples around that time of the month. However, about 5 weeks into my taper my skin started to get extremely oily & I started getting lots of pimples. Yesterday a cyst surfaced on my chin ? I haven’t had cystic acne since I was a teenager! It’s so embarrassing. Does anyone know if benzo withdrawal & acne are related? My guess is that since the withdrawal symptoms pretty much encompass every part of our bodies, I wouldn’t be surprised if it messes with our hormones as well. Has anyone else experienced this symptom? & when will it go away? I have enough to worry about what with all the symptoms I’m already having that cystic acne is the LAST thing I need! Thank you to everyone in advance & I hope everyone has a good start to the week ?
Adyashanti - I´m overwhelmed with fear...
« on: February 10, 2017, 11:39:22 am »
« on: December 31, 2016, 04:26:42 pm »
Haven’t seen her on her in a long time……hope everything is ok with her. Anyone know?
Re: Where's Braban?
« Reply #1 on: December 31, 2016, 05:55:47 pm »
I was wondering the same thing.
Mouth wash! Ever had any issues?
« on: August 06, 2016, 01:10:25 am »
I am trying to clean my mouth before applying a temporary filling . Most mouthwash have alcohol in them . I won’t be drinking it but is it safe to use without revving up symptom ?
« on: July 07, 2016, 09:34:17 pm »
I need all the help and advice I can get about this topic. It’s really embarrassing for me to talk about, but it’s a real serious issue and it’s causing severe pain in my life. I was on clonazapam .5 mg 1x a day for 5 years for anxiety and insomnia. I am currently off of it and am going through a Nasty withdrawal. I got off of it because I noticed that things were getting bad for me. Anxiety was getting worse, insomnia would happen even when I took the pill sometimes, I developed ocd on this drug. And this is the topic I want to discuss..the ocd. I have/developed irrational fears of thinking someone is going to kill me. It can be anyone, if my mom just yells at me I think she is going to kill me. Literally. If my brother is sad, I think he’s going to kill us. If I don’t do my check..there is someone in my room going to hurt me. Now that I haven’t taken clonazapam
For a few days it’s getting worse. I did do a taper off of this drug. I realize I’m probably going through withdrawal, but I seriously can’t sleep at night not only because of the withdrawal, but because of these rediculous thoughts. My mind can’t calm itself down anymore, so when a thought comes in…regardless of how nuts it is..it sticks and my body reacts in fear and panic. I’m struggling with insomnia because I can’t get these crazy thoughts out. Last night I thought there were bombs placed in my room. I know I’m sleep deprived and being on clonazapam I haven’t gotten good sleep in 5 years…but how can I control these thoughts. Please talk some sense into me. I’m falling apart. I’m 23 years old, and going through a lot.
« Reply #1 on: July 09, 2016, 12:23:33 am »
Hi […], you did the right thing and stopped taking the pills. I cannot say they gave me OCD but I do know the bad thoughts are part of this. I have all kinds of crazy intrusive thoughts and we just have to tell ourselves the reality of the situation. Like your mom or your brother probably are not going to kill you, well I don’t know them maybe they will, just a little joke. That is beside the point my craziest thoughts are around suicide and I have to tell myself I’m never going to go through with it so why do I keep telling myself I will. I cannot answer that question myself. But I’m sure it is all part of this difficult thing we are going through.
« Reply #2 on: July 09, 2016, 06:06:35 am »
You were tapering too fast. I would go back to .5 and try again tapering much slower. OCD feeds on anxiety and so once you will go back to .5 you will have relief. It may take a few times until you learn how your body reacts to the withdrawal so don’t look at this as a failure. I now gone back to my original dose again because I tapered too fast. Everyone has different way they react to withdrawal and take different time to taper off. You need to give yourself time and keep trying.